American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5

[31] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Nora C. Hopkins and Michael K. Kinyon. Quadratic differential equations in $\mathbb{Z}_2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999) 4545-4559. MR 1475685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shair Ahmad. Extinction of species in nonautonomous Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 2905-2910. MR 1636914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. L. Baker. The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals II. Proc. Amer. Math. Soc. 127 (1999) 753-761. MR 1469394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents
View Article: PDF

[44] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents
View Article: PDF

[45] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents
View Article: PDF

[46] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents
View Article: PDF

[47] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents
View Article: PDF

[48] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents
View Article: PDF

[49] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents
View Article: PDF

[50] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[51] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[52] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[53] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF

[54] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Lauren W. Ancel and Michael W. Hero. One-way intervals of circle maps. Proc. Amer. Math. Soc. 126 (1998) 1191-1197. MR 1476114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[57] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents

[58] Tomáš Gedeon. Cyclic feedback systems. Memoirs of the AMS 134 (1998) MR 1432140.
Book volume table of contents   

[59] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF

[60] Todd R. Young. $C^k$ conjugacy of 1-d diffeomorphisms with periodic points. Proc. Amer. Math. Soc. 125 (1997) 1987-1995. MR 1372046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 138 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia